# SDR QXEA200602382

- Difficulty date: August 23, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 12,244 hours, 8,921 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Intake
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- C3 CHECK- LEFT UPPER FAN COWL IS CHAFED FROM CONTACT WITH THE CORE COWL RETAINERS.  REPAIRED PER CRJ-700 SRM 51-12-00-001-001-A01.  NO CRACKS NOTED.  TREATED AND PAINTED AREA.
